# SDR R7M016235278

- Difficulty date: May 28, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803190
- Condition: Inoperative
- Location: Heater
- Part time: 396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR HEAT, INOPERATIVE.  REPLACED WITH NEW MIXING VALVE, CORRECTED PROBLEM.
